# SDR AALA202507281980

- Difficulty date: July 24, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N912AN
- Make and model: Boeing 737823
- Aircraft serial: 29513
- Aircraft time: 66,544 hours, 27,464 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT HANGING DOWN UNDER SEAT 8ABC. NEW EMERGENCY LIGHT WAS INSTALLED FOR SEAT 8ABC. PER CMM 25-23-67.
